# SDR SWIA202161347

- Difficulty date: July 17, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 31,339 hours, 19,189 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 316 LBL9-RBL9 SUPPORT FITTING HAS CORROSION      (C-CHECK RO 9/27/2021)    REMOVED AND REPLACED FITTING AT FS316 BETWEEN LBL9 - RBL9 REF CRJ700 SRM51-42-21-001-001-A01.  SEE CONTINUE CARD FOR DETAILS.
